# SDR SWAA2023011089502

- Difficulty date: January 8, 2023
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N8630B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42521
- Aircraft time: 29,480 hours, 13,791 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LT EMERGENCY LIGHTS AT FWD ENTRY DOOR AND FWD CENTER AISLE ARE INOPERATIVE.   REPLACED EMERGENCY LIGHT BATTERY PACK AT BS 310, WL 290. OPS CHECKED GOOD IAW AMM 33-51-06.
